American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93E11) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] I. I. Dubovets’ka and M. P. Moklyachuk. Extrapolation of periodically correlated stochastic processes observed with noise. Theor. Probability and Math. Statist. 88 (2014) 67-83.
Abstract, references, and article information   
View Article: PDF

[2] M. M. Luz and M. P. Moklyachuk. Interpolation of functionals of stochastic sequences with stationary increments. Theor. Probability and Math. Statist. 87 (2013) 117-133.
Abstract, references, and article information   
View Article: PDF

[3] I. I. Dubovets′ka and M. P. Moklyachuk. Filtration of linear functionals of periodically correlated sequences. Theor. Probability and Math. Statist. 86 (2013) 51-64.
Abstract, references, and article information   
View Article: PDF

[4] O. A. Voĭna. Nonparametric estimation for a compound Poisson process governed by a Markov chain. Theor. Probability and Math. Statist. 85 (2012) 41-52.
Abstract, references, and article information   
View Article: PDF

[5] I. I. Dubovets’ka, O. Yu. Masyutka and M. P. Moklyachuk. Interpolation of periodically correlated stochastic sequences. Theor. Probability and Math. Statist. 84 (2012) 43-56.
Abstract, references, and article information   
View Article: PDF

[6] M. P. Moklyachuk and O. Yu. Masyutka. On the problem of filtration for vector stationary sequences. Theor. Probability and Math. Statist. 75 (2007) 109-119. MR 2321185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. P. Moklyachuk and O. Yu. Masyutka. Interpolation of multidimensional stationary sequences. Theor. Probability and Math. Statist. 73 (2006) 125-133. MR 2213847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. A. Voina and E. Czapla. An application of the correlation structure of a Markov chain for the estimation of shift parameters in queueing systems. Theor. Probability and Math. Statist. 71 (2005) 53-61.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1